# SDR CALA0000339

- Difficulty date: March 23, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N12109
- Make and model: Boeing 757224
- Aircraft serial: 27299
- Aircraft time: 22,166 hours, 5,503 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 72067752
- Part serial: 0095
- Condition: Inoperative
- Location: Galley
- Part time: 22,954 hours, 7,915 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SMOKE APPEARED IN THE AFT CABIN SHORTLY AFTER TAKEOFF FROM SDQ.  THE CIRCUIT BREAKER FOR THE NR 3 OVEN IN AFT GALLEY WAS PULLED AND THE SMOKE CEASED.  THE AIRCRAFT WAS RETURNED TO SDQ WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THE NR 3 OVEN AT FAULT.  THE OVEN WAS REMOVED AND REPLACED.  OVEN OPERATION CHECKED GOOD.  NO OTHER DEFECTS WERE NOTED.
